# SDR 98FDEA00071

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498160
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON STRINGER, BS 870 TO 950, STR 2 RT.  *S/D*  REPAIRED STRINGER 2 RT, BS 870 TO 950 PER FED-EX SRM 53-10-3.
